# SDR GTIA2025050138895

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 30,356 hours, 13,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK INSPECTION FOUND L1, L3 & R4 DOOR ASSIST BOTTLES REQUIRING SERVICING.-SERVICED DOORS L1, L3 & R4 ASSIST BOTTLES IAW AMM 52-22-00. NO LEAKS NOTED.
